# SDR L5VR2024091100707

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: General aviation
- Aircraft: N793QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20636
- Aircraft time: 8,548 hours, 5,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 1005711145002
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 8,548 hours, 5,030 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SUPPORT BRACKET UNDER PANEL 182AA WITH HEAVY CORROSION P/N:1005711145-002
